MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 7053HP WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 7053HP WASHER/DISINFECTOR
Model Number 7053HP
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Concussion (2192)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the washer and found that the fittings below the flow meters were loose resulting in liquid leaking onto the floor.The technician removed, cleaned, and retightened the fittings, tested the unit, confirmed it to be operating according to specifications, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee slipped and fell on soap leaking from their amsco 7053hp washer/disinfector resulting in an injury (concussion).The employee sought and received medical treatment.

Brand Name
AMSCO 7053HP WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16396116
Report Number9680353-2023-00007
Device Sequence Number20168646
Product Code MEC
UDI-Device Identifier00724995176662
UDI-Public00724995176662
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7053HP
Device Catalogue NumberFH19042
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown